# SDR AALA20040666

- Difficulty date: June 22, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N671AA
- Make and model: Boeing 757223
- Aircraft serial: 25336
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Condition: Arced
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

LIM - INFLIGHT T0947 RIGHT FORWARD WINDSHIELD ARCHED AND SMALL FIRE OCURRED AT BASE OF WINDSHIELD.  TURNED RIGHT WINDOW HEAT SWITCH OFF TO STOP ARCING.  REPLACED WINDOW AND WINDOW HEAT CONTROL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
